# SDR GTIA2023080737393

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 20,124 hours, 9,004 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON DESCENT CREW EXPERIENCED A FUME EVENT (SMELLED LIKE WET SOCKS) FA'S HAD A HEADACHE ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REACTIVATED #2 PACK PER AMM 21-51-00. R/R RECIRC FILTERS PER AMM 21-21-41. OPERATED PACKS PER AMM 21-51-00, NO ODOR NOTICED. PACKS OPS CK GOOD. THIS CLEARS MDDR 3282963--1. MOC NOTIFIED, PLACARD REMVOED, DMI LOG
